Follow
Marina Logares
Marina Logares
Verified email at ucm.es
Title
Cited by
Cited by
Year
Moduli of parabolic Higgs bundles and Atiyah algebroids
M Logares, J Martens
Walter de Gruyter GmbH & Co. KG 2010 (649), 89-116, 2010
78*2010
Hodge polynomials of SL-character varieties for curves of small genus
M Logares, V Munoz, PE Newstead
Revista matemática complutense 26 (2), 635-703, 2013
602013
Students and teachers using mentimeter: Technological innovation to face the challenges of the covid-19 pandemic and post-pandemic in higher education
JI Pichardo, EF López-Medina, O Mancha-Cáceres, I González-Enríquez, ...
Education Sciences 11 (11), 667, 2021
472021
A lax monoidal Topological Quantum Field Theory for representation varieties
Á González-Prieto, M Logares, V Munoz
Bulletin des Sciences Mathématiques 161, 102871, 2020
262020
On moduli spaces of Hitchin pairs
I Biswas, PB Gothen, M Logares
Mathematical Proceedings of the Cambridge Philosophical Society 151 (3), 441-457, 2011
202011
Hodge polynomials of the SL (2, ℂ)-character variety of an elliptic curve with two marked points
M Logares, V Munoz
International Journal of Mathematics 25 (14), 1450125, 2014
192014
A Torelli theorem for the moduli space of parabolic Higgs bundles
TL Gómez, M Logares
Walter de Gruyter GmbH & Co. KG 11 (3), 429-444, 2011
192011
Moduli spaces of parabolic U (p, q)-Higgs bundles
O Garcia-Prada, M Logares, V Muñoz
Quarterly journal of mathematics 60 (2), 183-233, 2009
162009
Connection on parabolic vector bundles over curves
I Biswas, M Logares
International Journal of Mathematics 22 (04), 593-602, 2011
102011
Betti Numbers of parabolic U(2,1)-Higgs bundles moduli spaces
M Logares
Geometriae Dedicata 123 (1), 187-200, 2006
102006
Integrable systems and Torelli theorems for the moduli spaces of parabolic bundles and parabolic Higgs bundles
I Biswas, TL Gómez, M Logares
Canadian Journal of Mathematics 68 (3), 504-520, 2016
82016
Torelli theorem for the Deligne–Hitchin moduli space
I Biswas, TL Gómez, N Hoffmann, M Logares
Communications in Mathematical Physics 290 (1), 357-369, 2009
82009
Representation variety for the rank one affine group
Á González-Prieto, M Logares, V Muñoz
Mathematical Analysis in Interdisciplinary Research, 381-416, 2022
62022
Symplectic geometry of a moduli space of framed Higgs bundles
I Biswas, M Logares, A Peón-Nieto
International Mathematics Research Notices 2021 (8), 5623-5650, 2021
62021
Parabolic U (p, q)-Higgs bundles
ML Jiménez
Universidad Autónoma de Madrid, 2006
52006
Moduli Spaces of Framed G–Higgs Bundles and Symplectic Geometry
I Biswas, M Logares, A Peón-Nieto
Communications in Mathematical Physics 376 (3), 1875-1908, 2020
42020
On Higgs bundles on nodal curves
M Logares
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 15, 024, 2019
42019
Brauer group of moduli spaces of pairs
I Biswas, M Logares, V Muñoz
Communications in Algebra 40 (5), 1605-1617, 2012
32012
On character varieties of singular manifolds
Á González-Prieto, M Logares
Research in the Mathematical Sciences 10 (3), 32, 2023
22023
El uso de Mentimeter para promover la participación del alumnado en el aula y en el campus virtual
JIP Galán, MIB Rodríguez, OM Cáceres, IG Enríquez, VJ Rodríguez, ...
Jornada «Aprendizaje Eficaz con TIC en la UCM», 471-482, 2022
22022
The system can't perform the operation now. Try again later.
Articles 1–20